# SDR IPXA10160145

- Difficulty date: May 14, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 5,908 hours, 3,636 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Te Flap
- Component: Te Flap
- Component part number: A57960300006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, REPAIR SURVEY SEQ 164-W3-02 LOCATED BETWEEN RIBS 13 & 15, STGR 2.6 & 2.8 DOES NOT CORRELATE WITH SRM. LT CTR FLAP.  REPAIRED LT CTR FLAP REF STA EA 300-5753-01-A2322 IR AND EO A300-5750-37987-A.
